# SDR 2001FA0000348

- Difficulty date: July 27, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N100KK
- Make and model: Lear 45LEAR
- Aircraft serial: 065
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Part time: 679 hours
- Component: Starter Gen, Lucas
- Component part number: 23080023
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED RIGHT GENERATOR FAILURE.  GENERATOR LINE CONTACTOR FAILED TO OPEN AUTOMATICLY AND CREW WAS UNABLE TO SELECT GENERATOR OFF.  RIGHT AIRCRAFT MAIN POWER BUSS EXPERIENCED SPIKING WHICH RESULTED IN DAMAGING 3 OR THE MAIN POWER DISTRIBUTION PANELS ALONG WITH MELTING THE SOLDER OUT OF THE STARTER/GENERATOR SPEED PICKUP CONNECTOR.  CREW ENDED UP HAVING COMPLETE LOSS OF RIGHT MAIN BUSS AND ASSOCIATED SYSTEMS.
